Hajime Tanaka
Hajime Tanaka
Associate Professor, RCPAM, Graduate School of Information Sciences, Tohoku University
確認したメール アドレス: tohoku.ac.jp - ホームページ
タイトル
引用先
引用先
Distance-regular graphs
ER van Dam, JH Koolen, H Tanaka
The Electronic Journal of Combinatorics, #DS22, 2016
1502016
New upper bounds for nonbinary codes based on the Terwilliger algebra and semidefinite programming
D Gijswijt, A Schrijver, H Tanaka
Journal of Combinatorial Theory, Series A 113 (8), 1717–1731, 2006
882006
Classification of subsets with minimal width and dual width in Grassmann, bilinear forms and dual polar graphs
H Tanaka
Journal of Combinatorial Theory, Series A 113 (5), 903–910, 2006
722006
Commutative association schemes
WJ Martin, H Tanaka
European Journal of Combinatorics 30 (6), 1497–1525, 2009
662009
Solution to the mean king’s problem with mutually unbiased bases for arbitrary levels
G Kimura, H Tanaka, M Ozawa
Physical Review A 73 (5), 050301(R), 2006
292006
New proofs of the Assmus–Mattson theorem based on the Terwilliger algebra
H Tanaka
European Journal of Combinatorics 30 (3), 736–746, 2009
232009
Finite analogues of non-Euclidean spaces and Ramanujan graphs
E Bannai, O Shimabukuro, H Tanaka
European Journal of Combinatorics 25 (2), 243–259, 2004
202004
Finite Euclidean graphs and Ramanujan graphs
E Bannai, O Shimabukuro, H Tanaka
Discrete Mathematics 309 (20), 6126–6134, 2009
192009
-hypergeometric functions associated to character algebras
H Mizukawa, H Tanaka
Proceedings of the American Mathematical Society 132 (9), 2613–2618, 2004
192004
Design theory from the viewpoint of algebraic combinatorics
E Bannai, E Bannai, H Tanaka, Y Zhu
Graphs and Combinatorics 33 (1), 1–41, 2017
182017
Vertex subsets with minimal width and dual width in -polynomial distance-regular graphs
H Tanaka
The Electronic Journal of Combinatorics 18 (1), #P167, 2011
182011
On relative -designs in polynomial association schemes
E Bannai, E Bannai, S Suda, H Tanaka
The Electronic Journal of Combinatorics 22 (4), #P4.47, 2015
162015
A cross-intersection theorem for vector spaces based on semidefinite programming
S Suda, H Tanaka
Bulletin of the London Mathematical Society 46 (2), 342–348, 2014
142014
The decomposition of the permutation character
E Bannai, H Tanaka
Journal of Algebra 265 (2), 496–512, 2003
142003
The Erdős–Ko–Rado theorem for twisted Grassmann graphs
H Tanaka
Combinatorica 32 (6), 735–740, 2012
132012
A bilinear form relating two Leonard systems
H Tanaka
Linear Algebra and Its Applications 431 (10), 1726–1739, 2009
132009
Nonexistence of exceptional imprimitive -polynomial association schemes with six classes
H Tanaka, R Tanaka
European Journal of Combinatorics 32 (2), 155–161, 2011
122011
A four-class subscheme of the association scheme coming from the action of
H Tanaka
European Journal of Combinatorics 23 (1), 121–129, 2002
122002
Arithmetic completely regular codes
J Koolen, WS Lee, W Martin, H Tanaka
Discrete Mathematics & Theoretical Computer Science 17 (3), 59–76, 2016
9*2016
Dual polar graphs, a nil-DAHA of rank one, and non-symmetric dual -Krawtchouk polynomials
JH Lee, H Tanaka
SIGMA Symmetry Integrability Geom. Methods Appl. 14, 009, 2018
82018
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20